# SDR IXXA0500141S

- Difficulty date: February 19, 2005
- Submitted: December 9, 2005
- Operation: Air carrier
- Aircraft: N821BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45811
- Aircraft time: 85,895 hours, 36,255 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Unknown
- Location: Rt Wing Te Flap
- Part time: 85,895 hours, 36,255 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE C CHECK INSPECTION, FOUND RT WING OUTBOARD FLAP UPPER FORWARD PLATING INTERIM REPAIR STA XF 417.000.  MAJOR REPAIR ACCOMPLISHED REMOVAL OF FASTENERS AND DAMAGE FROM AREA.  PERFORMED A NDT INSPECTION TO AREA AND FABRICATED A REPAIR DOUBLER AND FILLER.  CLEANED, TREATED AND PRIMED AREA, FILLER AND DOUBLER.  APPLIED SEALANT TO FAYING SURFACES AN INSTALLED THE REPAIRED PARTS IAW ALL APPLICABLE MANUALS, DRAWINGS AND REVISIONS.
